# SDR QXEA2009012600037

- Difficulty date: January 20, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 18,769 hours, 19,023 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 201741221QX2
- Part serial: 132
- Condition: Failed
- Location: Fms
- Part time: 14,830 hours, 14,717 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - NO CAT III INTO SEA, WOULD ARM THEN GO AWAY ON APPROACHES.  DIVERTED TO PDX.  ALSO TRIED CAT III IN PDX AND GOT THE SAME RESULTS.  FOUND NUMEROUS FMS2-2 FAULTS IN HGS FAULTS, REMOVED AND INSTALLED NEW NR 2 FMS.  PERFORMED OPERATIONAL TEST OF NR 2 FMS IAW Q400 TC 6346101, ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
